# SDR 7SSA2015102802

- Difficulty date: June 14, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N780SP
- Make and model: Amd FALCON900B
- Aircraft serial: 093
- Aircraft time: 13,353 hours, 6,017 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Access Door
- Condition: Missing
- Location: Zone 100
- Part time: 13,353 hours, 6,017 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DEPARTED AFTER SCHEDULED MX & FLEW TO HOME BASE.  WHILE PERFORMING THE POST FLIGHT WALK AROUND THE TECHNICIAN NOTICED THE CTR BELLY FUEL BAY DOOR WAS MISSING & HAD DEPARTED THE ACFT IN FLIGHT.  NO UNUSUAL SENSATIONS WERE NOTED DURING THE FLIGHT.  NO DECLARATIONS WERE MADE & NO ALTERNATE PROCEDURES WERE INITIATED.  NO FURTHER DAMAGE WAS NOTED ON THE ACFT.
